# SDR DALA2015120307362

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED TAIL CONE CONTROL CABLE NR 547, AT BS 1510. RUSTED TAIL CONE MECHANIC CONTROL CABLE NR 547, AT BS 1510 WAS REMOVED IAW AMM 20-10-17 AND NEW CONTROL CABLE PN 3913359-547 WAS INSTALLED IAW AMM  20-30-01 AND WILL BE ADJUSTED UNDER CARD 5350-01077-0101.
